| Catalog Number |
9770501R |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been received by the manufacturer for evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
Per tm - the image quality has degraded over the life of the unit.
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of poor image quality was confirmed.There is large dark grey shadowing over most of the ultrasound image.The root cause of the failure was identified as an internal failure within the probe.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
Per tm - the image quality has degraded over the life of the unit.